# SDR UPS03840203

- Difficulty date: February 3, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 78,322 hours, 26,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  TRIPLER/DOUBLER REPAIR DOES NOT CONFORM TO THE SRM, AT L-2 DOOR LOWER FORWARD CORNER AT STA 1620 AT LONG 20L.  REMOVED PREVIOUS REPAIR, NDT VERIFIED NO CRACKS AT EXISTING CUTOUT.  FABRICATED AND INSTALLED DOUBLER AND TRIPLER IAW DC8-5310-7975-B.
